Mao, X. (2002) A note on the LaSalle-type theorems for stochastic differential delay equations. Journal of Mathematical Analysis and Applications, 268 (1). pp. 125-142. ISSN 0022-247XFull text not available in this repository. (Request a copy from the Strathclyde author)
The main aim of this note is to improve some results obtained in the author's earlier paper (1999, J. Math. Anal. Appl.236, 350-369). From the improved result follow some useful criteria on the stochastic asymptotic stability and boundedness.
|Keywords:||LaSalle's theorem, stochastic asymptotic stability, delay equations, Statistics, Analysis, Applied Mathematics|
|Subjects:||Social Sciences > Statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||01 Sep 2008|
|Last modified:||21 Oct 2016 02:06|